# SDR 2008UALA02291

- Difficulty date: April 18, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 585 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS A SKIN DENT STA 585, STR 23L.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER REPAIR.
